# SDR USAA200705001

- Difficulty date: April 29, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 46,630 hours, 31,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1" CRACK FOUND AT STA 727D STR 23L ON SKIN.  (CLT) INSTALLED DOUBLER PER TR 53-60-03A
